English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Multigraded regularity and the Koszul property

Hering, M. (2010). Multigraded regularity and the Koszul property. Journal of Algebra, 323(4), 1012-1017. doi:10.1016/j.jalgebra.2009.11.010.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-24BE-E Version Permalink: http://hdl.handle.net/21.11116/0000-0004-24BF-D
Genre: Journal Article

Files

show Files
hide Files
:
hering_multigraded_2010.pdf (Any fulltext), 115KB
Name:
hering_multigraded_2010.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Hering, Milena1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2010
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Algebra
  Alternative Title : J. Algebra
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 323 (4) Sequence Number: - Start / End Page: 1012 - 1017 Identifier: -